Exceptional Sets and Wavelet Packets Orthonormal Bases.
The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 421-430
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JFAA_1999__5_4_59616,
author = {Sandra Saliani},
title = {Exceptional {Sets} and {Wavelet} {Packets} {Orthonormal} {Bases.}},
journal = {The journal of Fourier analysis and applications},
pages = {421--430},
year = {1999},
volume = {5},
number = {4},
zbl = {0933.42025},
url = {http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59616/}
}
Sandra Saliani. Exceptional Sets and Wavelet Packets Orthonormal Bases.. The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 421-430. http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59616/